# SDR SWAA2020041326642

- Difficulty date: March 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222AF HAS UPPER SURFACE FIBER DAMAGE. / UPPER SURFACE FIBER DAMAGE TO CABIN FLOOR PANEL 222AF HAS BEEN REPAIRED IAW SRM 53-00-50-2R-1; AND SRM 53-00-50-2R-4. 59198U 3.20.20.
